# SDR FOTR/20198/13827

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 970-990 INTERCOSTAL IS BENT AT FLOOR SUPPORT RBL 4 IN AFT CARGO.  REMOVED INTERCOSTAL AT STA 897-990, RBL 4 IAW SRM 51-30-2.  FABRICATED INTERCOSTAL FROM 7075-T6 .040". PO 9009608 IAW SRM 53-10-2. TREATED AND PRIMED PART IAW SRM 51-10-2. INSTALLED INTERCOSTAL IAW SRM 51-30-2.
